# SDR CALA0400067

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N11656
- Make and model: Boeing 737524
- Aircraft serial: 28917
- Aircraft time: 16,190 hours, 8,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DAMAGED ON FORWARD CURVED SIDE AT RIGHT AFT HORIZONTAL STABILIZER ATTACH POINT.  THE SKIN WAS REPLACED IAW SRM 51-40-2.
